# SDR S2YA04030

- Difficulty date: September 2, 2004
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N356SK
- Make and model: Dorner DO328300
- Aircraft serial: 3163
- Engine: Pwa PW306B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: OL3092
- Condition: Inoperative
- Location: Nlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

DURING APPROACH OF FLIGHT, THE CREW REPORTED THERE WAS NO GREEN DOWN AND LOCK INDICATION FOR THE NOSE GEAR.  THE CREW EXECUTED A MISSED APPROACH AND MANUALLY EXTENDED THE GEAR BUT STILL DID NOT ACHIEVE THREE GREEN BUT PROCEEDED TO LAND WITHOUT INCIDENT.  THE LIGHT BULBS FOR THE INDICATOR WERE REPLACED BY THE CREW AFTER MECHANIC CONSULTATION.  THE AC HAD TO BE FERRIED BACK BECAUSE OF THE MANUAL EXTENSION.  MECHANIC PERFORMED NECESSARY CHECKS AND SERVICE AND RETURNED AC TO SERVICE WITH NO FURTHER DEFECTS. (K)
